Alert archive / Texas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 167, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 25, 2015, 7:30 PM CDT for 6 counties in Texas. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 25, 2015, 7:30 PM CDT (00:30 UTC)
- Expired
- May 25, 2015, 8:30 PM CDT
- In force
- 60 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties DeWitt County, TX, Fayette County, TX, Gonzales County, TX, Karnes County, TX, Lavaca County, TX, Wilson County, TX
The radar
The Austin/San Antonio radar (KEWX), 99 km from the middle of the area, began a volume at 00:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 25, 2:52 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 0.5 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3543 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 843 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 104 m²/s²
- 0-3 km storm-relative helicity
- 124 m²/s²
- Significant tornado parameter
- 2.3
- Supercell composite
- 11.7
The text
As transmitted, in the capitals the NWS used until 2016.
283
WUUS54 KEWX 260030
SVREWX
TXC123-149-177-255-285-493-260130-
/O.NEW.KEWX.SV.W.0167.150526T0030Z-150526T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
730 PM CDT MON MAY 25 2015
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN DEWITT COUNTY IN SOUTH CENTRAL TEXAS...
SOUTHEASTERN FAYETTE COUNTY IN SOUTH CENTRAL TEXAS...
SOUTHERN GONZALES COUNTY IN SOUTH CENTRAL TEXAS...
NORTHWESTERN LAVACA COUNTY IN SOUTH CENTRAL TEXAS...
NORTHEASTERN KARNES COUNTY IN SOUTH CENTRAL TEXAS...
EASTERN WILSON COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 830 PM CDT
* AT 729 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR FAYETTEVILLE TO NEAR NIXON...MOVING EAST AT 10
MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
SCHULENBURG...SHINER...FLATONIA...MOULTON...NIXON...SMILEY...
FAYETTEVILLE...CHEAPSIDE...HOCHHEIM...WESTHOFF...WRIGHTSBORO...
HENKHAUS...DREYER...MORAVIA...NEW DAVY...DUBINA...ELLINGER...
ENGLE...AMMANNSVILLE AND KOMENSKY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
INTENSE THUNDERSTORM LINES CAN PRODUCE BRIEF TORNADOES AND WIDESPREAD
SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT IMMEDIATELY
LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR
OF A BUILDING. THESE STORMS MAY CAUSE SERIOUS INJURY AND SIGNIFICANT
PROPERTY DAMAGE.
DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY. LIGHTNING IS
ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTH CENTRAL
TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 200 AM CDT FOR
SOUTH CENTRAL TEXAS.
LAT...LON 2963 9687 2958 9683 2958 9680 2905 9760
2920 9786 2993 9674 2992 9660
TIME...MOT...LOC 0029Z 287DEG 7KT 2988 9672 2922 9772
HAIL...0.75IN
WIND...60MPH
$$
RUNYEN1 follow-up statement
182
WWUS54 KEWX 260104
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
804 PM CDT MON MAY 25 2015
TXC149-260113-
/O.CAN.KEWX.SV.W.0167.000000T0000Z-150526T0130Z/
FAYETTE TX-
804 PM CDT MON MAY 25 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FAYETTE COUNTY IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE. THEREFORE THE WARNING
HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTH CENTRAL
TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 200 AM CDT FOR
SOUTH CENTRAL TEXAS.
LAT...LON 2905 9760 2920 9786 2966 9715 2963 9714
2963 9687 2958 9683 2958 9681
TIME...MOT...LOC 0103Z 273DEG 13KT 2955 9717 2916 9765
$$
TXC123-177-255-285-493-260130-
/O.CON.KEWX.SV.W.0167.000000T0000Z-150526T0130Z/
DEWITT TX-GONZALES TX-LAVACA TX-KARNES TX-WILSON TX-
804 PM CDT MON MAY 25 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR NORTHWESTERN DEWITT...SOUTHERN GONZALES...NORTHWESTERN LAVACA...
NORTHEASTERN KARNES AND EASTERN WILSON COUNTIES...
AT 803 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR MOULTON TO 7 MILES SOUTH OF SMILEY...MOVING EAST
AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
SHINER...MOULTON...NIXON...SMILEY...CHEAPSIDE...HOCHHEIM...
WESTHOFF...WRIGHTSBORO...HENKHAUS...MOUNT OLIVE...BRESLAU...LITTLE
NEW YORK...SAMPLE...DREYER...DILWORTH...MORAVIA...NICKLE...NEW
DAVY...HAMON AND GLAZE CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
INTENSE THUNDERSTORM LINES CAN PRODUCE BRIEF TORNADOES AND WIDESPREAD
SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT IMMEDIATELY
LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR
OF A BUILDING. THESE STORMS MAY CAUSE SERIOUS INJURY AND SIGNIFICANT
PROPERTY DAMAGE.
SMALL HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
ARE OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY. LIGHTNING
IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTH CENTRAL
TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 200 AM CDT FOR
SOUTH CENTRAL TEXAS.
LAT...LON 2905 9760 2920 9786 2966 9715 2963 9714
2963 9687 2958 9683 2958 9681
TIME...MOT...LOC 0103Z 273DEG 13KT 2955 9717 2916 9765
HAIL...0.88IN
WIND...60MPH
$$
RUNYENWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 7:17 PM CDT, 13 minutes earlier.
Area forecast discussion, May 25, 7:17 PM CDT, 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 717 PM CDT MON MAY 25 2015 .AVIATION.../00Z TAFS/ STORMS HAVE CLEARED ALL TAF SITES...BUT WILL INCLUDE VCTS THROUGH 01Z FOR SAT/SSF/AUS IN CASE BACKBUILDING STORMS PRODUCE A ROGUE LIGHTNING STRIKE. A MESO LOW HAS FORMED BEHIND THIS LINE...WHICH WILL CAUSE VARIABLE WINDS BELOW 10 KTS AT SAT/SSF/AUS FOR THE NEXT FEW HOURS...WILL HANDLE THIS WITH AMENDMENTS IF THEY INCREASE ABOVE 10 KTS. DRY AIR EVIDENT ON WV IMAGERY WILL HELP DRY OUT THE MID AND UPPER LEVELS...BUT MOIST LOW LEVEL SE FLOW WILL ALLOW VFR CIGS TO LOWER TO IFR BY 7Z AT SAT/SSF/AUS AND MVFR BY 9Z AT DRT. MODEL GUIDANCE SUGGESTS LIFR CIGS COULD DEVELOP BETWEEN 10-14Z AT SAT/SSF/AUS...BUT WILL REEVALUATE THIS WITH THE 06Z TAF PACKAGE. && .PREV DISCUSSION... /ISSUED 447 PM CDT MON MAY 25 2015/ ..SIGNIFICANT FLASH FLOODING ONGOING ACROSS THE NORTHERN AND CENTRAL PARTS OF SOUTH CENTRAL TEXAS... SHORT TERM (TODAY THROUGH TUESDAY)... A STRONG NEGATIVELY TILTED UPPER LEVEL TROUGH HAS CAUSED A SIGNIFICANT SEVERE WEATHER EVENT THAT HAS ALREADY PRODUCED A FEW TORNADOES IN THE HILL COUNTRY AND WIDESPREAD FLASH FLOODING IN THE HILL COUNTRY AND I-35 CORRIDOR IS ONGOING THIS AFTERNOON. A FLASH FLOOD EMERGENCY HAS ALSO BEEN ISSUED FOR EASTERN WILLIAMSON AND TRAVIS COUNTIES AFTER 3 TO 5 INCHES OF RAIN FELL IN TWO HOURS. THE PRIMARY THREAT FOR THE NEXT SEVERAL HOURS WILL CONTINUE TO BE SIGNIFICANT FLASH AND RIVER FLOODING...WITH THE LATTER CONTINUING INTO AT LEAST THE OVERNIGHT HOURS. RAINFALL RATES UP TO 4 INCHES PER HOUR HAVE OCCURRED THIS AFTERNOON...BUT THESE RATES SHOULD BEGIN TO DECREASE SLIGHTLY AS THESE STORMS CONTINUE TO MERGE INTO A LINE OVER THE I-35 CORRIDOR FROM THE SAN ANTONIO METRO AND AREAS NORTH BEFORE PUSHING EAST ACROSS OUR CWA. DRY AIR MOVING IN FROM THE WEST EVIDENT ON WV IMAGERY SHOULD CONTINUE TO CAUSE PWAT VALUES TO DECREASE AND END THE HEAVY RAINFALL THREAT FROM WEST TO EAST AS WE MOVE INTO THE EVENING AND OVERNIGHT HOURS. THUS...THE FLASH FLOOD WATCH HAS BEEN CANCELLED FOR OUR WESTERNMOST COUNTIES...BUT CONTINUES FOR THE VAST MAJORITY OF SOUTH CENTRAL TEXAS THROUGH 1 AM CDT TUESDAY. ALTHOUGH SHEAR VALUES HAVE DECREASED SLIGHTLY FROM THE 50-55 KT SEEN EARLIER THIS AFTERNOON IN THE HILL COUNTRY...HELICITY VALUES ABOVE 200-300 M^2/S^2 AND LOW LCLS ALONG AND EAST OF I-35 WILL LIKELY CONTINUE THE TORNADO THREAT FOR THIS AREA FOR AT LEAST THE NEXT FEW HOURS. TORNADOES WILL BE POSSIBLE WITHIN MORE DISCRETE CELLS WITHIN THE LINE OF STORMS CURRENTLY CENTERED OVER THE I-35 CORRIDOR NORTH OF SAN ANTONIO AND EXPANDING INTO NE TX AND SE OK. THUS...A TORNADO WATCH CONTINUES UNTIL 10 PM CDT FOR THE EASTERN HILL COUNTRY...AND ALL COUNTIES ALONG AND NORTH OF THE I-10 CORRIDOR AND ALONG AND EAST OF THE I-35 CORRIDOR NORTHEAST OF THE SAN ANTONIO METRO. DRY AIR WILL GRACIOUSLY FILL INTO THE ENTIRE CWA BY EARLY TUESDAY MORNING...BUT ANOTHER WEAK SHORTWAVE ROTATING AROUND THE PERSISTENT LONGWAVE TROUGH TO OUR WEST MAY TRIGGER ISOLATED THUNDERSTORMS TUESDAY AFTERNOON IN THE SERRENIAS DEL BURRO THAT MOVE INTO THE RIO GRANDE PLAINS. ELSEWHERE...AMPLE BOUNDARY LAYER AND SOIL MOISTURE WITH DAYTIME TEMPERATURES RISING INTO THE UPPER 80S MAY STILL ALLOW FOR VERY ISOLATED AFTERNOON SHOWERS AND THUNDERSTORMS...BUT DRY AIR SHOULD PREVENT DEVELOPMENT. IN ADDITION...WEAK SHORTWAVE RIDING SHOULD BEGIN TO BUILD IN BY LATE TUESDAY NIGHT TO LIMIT OUR RAIN CHANCES. LONG TERM (TUESDAY NIGHT THROUGH SUNDAY)... A BRIEF PERIOD OF SHORTWAVE RIDGING WITH RELATIVELY DRY AIR WILL CONTINUE THROUGH EARLY THURSDAY...GIVING THE REGION A MUCH NEEDED BREAK FROM THE HEAVY RAINFALL PATTERN WE HAVE BEEN IN FOR SEVERAL WEEKS FOR A FEW DAYS. HOWEVER...WILL STILL CARRY ISOLATED AFTERNOON SHOWERS AND THUNDERSTORMS FOR WEDNESDAY DUE TO AMPLE BOUNDARY LAYER MOISTURE AND SOIL MOISTURE WITH HIGHS NEARING 90 DEGREES. ANOTHER UPPER LEVEL TROUGH APPROACHES THE REGION ON THURSDAY TO BREAK DOWN THIS RIDGE...INCREASING THE COVERAGE OF AFTERNOON SHOWERS AND THUNDERSTORMS...PARTICULARLY IN THE RIO GRANDE PLAINS. MODELS GENERALLY AGREE THAT THE MAIN ENERGY FROM THIS UPPER LEVEL TROUGH SHOULD REMAIN TO OUR NORTH...BUT ALSO SUGGEST THAT IT WILL NOT BE VERY PROGRESSIVE AND STICK AROUND UNTIL AT LEAST SUNDAY. CONSIDERING THAT A FEW WEAK BOUNDARIES MAY SLIP INTO THE REGION TO PROVIDE AN ADDITIONAL FOCUS FOR CONVECTION...RAINFALL CHANCES WILL LIKELY CONTINUE THROUGH FRIDAY AND THE WEEKEND. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 81 70 88 73 89 / 80 30 20 20 20 AUSTIN BERGSTROM INTL AIRPORT 81 70 88 73 89 / 80 30 20 20 20 NEW BRAUNFELS MUNI AIRPORT 82 71 88 73 89 / 70 30 20 20 20 BURNET MUNI AIRPORT 80 69 87 72 88 / 80 20 20 20 20 DEL RIO INTL AIRPORT 90 71 91 74 91 / 60 10 10 20 20 GEORGETOWN MUNI AIRPORT 80 70 87 71 88 / 80 30 20 20 20 HONDO MUNI AIRPORT 84 72 87 74 89 / 60 10 20 20 20 SAN MARCOS MUNI AIRPORT 81 71 87 73 89 / 70 30 20 20 20 LA GRANGE - FAYETTE REGIONAL 82 70 88 75 90 / 80 50 20 20 20 SAN ANTONIO INTL AIRPORT 83 73 88 74 89 / 70 30 20 20 20 STINSON MUNI AIRPORT 82 73 88 74 89 / 70 30 20 20 20 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 1 AM CDT TUESDAY FOR THE FOLLOWING COUNTIES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET... CALDWELL...COMAL...DE WITT...FAYETTE...GILLESPIE...GONZALES... GUADALUPE...HAYS...KARNES...KENDALL...KERR...LAVACA...LEE...LLANO... TRAVIS...WILLIAMSON...WILSON. && MESOSCALE/AVIATION...01 SYNOPTIC/GRIDS...99 PUBLIC SERVICE/DATA COLLECTION...33
Hazardous weather outlook, May 25, 5:40 PM CDT, 1 hour 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 540 PM CDT MON MAY 25 2015 TXZ171>173-183>194-202>209-217>225-228-262245- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 540 PM CDT MON MAY 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TONIGHT. ...FLASH FLOOD WATCH IN EFFECT UNTIL 1 AM CDT TONIGHT... ...TORNADO WATCH UNTIL 10 PM CDT TODAY... A SIGNIFICANT SEVERE WEATHER EVENT THAT HAS ALREADY PRODUCED WIDESPREAD FLASH FLOODING...TORNADOES...AND DAMAGING WINDS IN THE HILL COUNTRY AND I-35 CORRIDOR WILL CONTINUE INTO THE LATE AFTERNOON AND EVENING HOURS. THE PRIMARY THREAT WILL CONTINUE TO BE LOCALLY HEAVY RAINFALL CAUSING FLASH FLOODING AND RIVER FLOODING...BUT TORNADOES AND DAMAGING WINDS WILL STILL BE POSSIBLE THIS AFTERNOON AND EVENING ALONG AND EAST OF THE I-35 CORRIDOR. UP TO 7 INCHES OF RAIN HAS FALLEN IN ISOLATED SPOTS WITH WIDESPREAD 2 TO 5 INCH TOTALS IN THE NORTHERN PARTS OF SOUTH CENTRAL TEXAS. ADDITIONAL RAIN TOTALS MAINLY EAST OF I-35 ARE EXPECTED TO RANGE FROM 1 TO 3 INCHES WITH ISOLATED AMOUNTS OVER 5 INCHES POSSIBLE. DUE TO THE MULTIPLE WEATHER THREATS AND RIVER FLOODING THREATS ONGOING DURING THIS MEMORIAL DAY HOLIDAY...IT IS IMPERATIVE TO STAY AWARE OF THE WEATHER SITUATION. TRAVEL IS HIGHLY DISCOURAGED DUE TO WIDESPREAD FLASH FLOODING THAT IS NOT JUST CONFINED TO LOW WATER CROSSINGS. IF YOU ABSOLUTELY MUST TRAVEL...KNOW BEFORE YOU GO WHAT ROADS MAY BE EXPERIENCING FLOODING AND IF ANY ARE ENCOUNTERED...TURN AROUND...DONT DROWN. MAKE SURE YOU ARE ABLE TO RECEIVE WARNINGS FROM YOUR TRUSTED SOURCES VIA RADIO...TELEVISION...OR MOBILE DEVICE. ENSURE BATTERIES ARE CHARGED IN DEVICES THAT REQUIRE THEM. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. RIVER FLOODING WILL LIKELY CONTINUE ACROSS MUCH OF SOUTH CENTRAL TEXAS FOR THE NEXT SEVERAL DAYS...CAUSING A SIGNIFICANT IMPACT ON TRAVEL. ALTHOUGH WE EXPECT A BRIEF LULL IN HEAVY RAINFALL FOR TUESDAY AND WEDNESDAY...ANOTHER UPPER LEVEL SYSTEM MAY BRING HEAVY RAINFALL TO SOUTH CENTRAL TEXAS LATE THURSDAY AND LINGER THROUGH THE WEEKEND. IT WILL BE UNLIKELY THAT THE AREA WILL BE ABLE TO IMPROVE SUBSTANTIALLY FROM THE RECENT RAINFALL SO MORE FLASH FLOODING POTENTIAL WILL EXIST AGAIN LATE THIS WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THROUGH THIS EVENING.
In the hours before
Local storm report, May 25, 5:58 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
558 PM CDT MON MAY 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HEAVY RAIN 9 NNW AUSTIN 30.39N 97.80W
05/25/2015 M3.54 INCH TRAVIS TX COCORAHS
RAIN FELL IN THE PAST FOUR HOURS. FIELD IS COVERED WITH
WATER. BULL CREEK RUNNING WELL ABOVE NORMAL LEVELS.
&&
EVENT NUMBER EWX1500545
CVPLocal storm report, May 25, 6:21 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
621 PM CDT MON MAY 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM TORNADO 5 S LA GRANGE 29.84N 96.88W
05/25/2015 FAYETTE TX EMERGENCY MNGR
&&
EVENT NUMBER EWX1500546
CVPLocal storm report, May 25, 6:36 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
636 PM CDT MON MAY 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM HAIL 4 E LA VERNIA 29.35N 98.05W
05/25/2015 M0.88 INCH WILSON TX PUBLIC
&&
EVENT NUMBER EWX1500547
CVPLocal storm report, May 25, 7:13 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
713 PM CDT MON MAY 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0712 PM FLASH FLOOD LOCKHART 29.87N 97.68W
05/25/2015 CALDWELL TX EMERGENCY MNGR
MULTIPLE ROADS CLOSED DUE TO FLOODING ACROSS CALDWELL
COUNTY
&&
EVENT NUMBER EWX1500548
CVPLocal storm report, May 25, 7:14 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
714 PM CDT MON MAY 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0713 PM FLASH FLOOD BASTROP 30.11N 97.31W
05/25/2015 BASTROP TX EMERGENCY MNGR
MULTIPLE ROADS CLOSED DUE TO FLASH FLOODING ACROSS
BASTROP COUNTY
&&
EVENT NUMBER EWX1500549
CVPLocal storm report, May 25, 7:16 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
716 PM CDT MON MAY 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0716 PM HEAVY RAIN 12 NE LULING 29.81N 97.51W
05/25/2015 M3.38 INCH CALDWELL TX CO-OP OBSERVER
&&
EVENT NUMBER EWX1500550
CVPThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 7:14 PM CDT | Tornado Warning | EWX | Fayette | 10 min |
| May 25, 7:21 PM CDT | Tornado Warning | EWX | Gonzales, Karnes, Wilson | 24 min |
| May 25, 7:27 PM CDT | River Flood Warning | EWX | Travis | 19 hr |
| May 25, 7:27 PM CDT | River Flood Warning | EWX | Bastrop | 46 hr |
| May 25, 7:52 PM CDT | Flash Flood Warning | EWX | Bastrop, Caldwell, Lee, Travis, Williamson | 4 hr |
| May 25, 8:10 PM CDT | Tornado Warning | EWX | DeWitt, Karnes | 35 min |
| May 25, 8:35 PM CDT | Severe Thunderstorm Warning | EWX | DeWitt, Gonzales, Lavaca | 55 min |
| May 25, 8:36 PM CDT | Flash Flood Warning | EWX | DeWitt, Karnes, Lavaca | 3 hr |
| May 25, 8:59 PM CDT | River Flood Warning | EWX | Bastrop, Fayette | 58 hr |
| May 25, 8:59 PM CDT | River Flood Warning | EWX | Fayette | 71 hr |
| May 25, 9:03 PM CDT | Tornado Warning | EWX | DeWitt, Karnes | 42 min |
| May 25, 9:19 PM CDT | Severe Thunderstorm Warning | EWX | DeWitt, Karnes | 56 min |
| May 25, 9:27 PM CDT | Severe Thunderstorm Warning | EWX | DeWitt, Lavaca | 48 min |
| May 25, 9:33 PM CDT | River Flood Warning | EWX | DeWitt | 4 days |
| May 25, 10:16 PM CDT | Special Weather Statement | EWX | DeWitt | 44 min |
| May 25, 11:38 PM CDT | Areal Flood Advisory | EWX | DeWitt, Karnes, Lavaca | 3 hr |
| May 25, 11:54 PM CDT | Areal Flood Advisory | EWX | Blanco, Comal, Hays, Kendall | 3 hr |
| May 26, 12:03 AM CDT | Special Weather Statement | EWX | Hays | 57 min |
| May 26, 4:10 AM CDT | Areal Flood Advisory | EWX | Bastrop, Fayette | 3 hr |
| May 26, 4:50 AM CDT | Flash Flood Warning | EWX | Fayette | 3 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.